# SDR AALA201712189064

- Difficulty date: December 16, 2017
- Submitted: December 18, 2017
- Operation: Air carrier
- Aircraft: N757AN
- Make and model: Boeing 777223
- Aircraft serial: 32636
- Aircraft time: 64,223 hours, 8,091 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200037702
- Condition: Cracked
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L4 DOOR EMERGENCY EXIT LIGHT LENS FOUND BROKEN.  REPLACED THE LENS IAW AMM.
